Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Zeros of the Hankel function of real order and of its derivative
HTML articles powered by AMS MathViewer

by Andrés Cruz and Javier Sesma PDF
Math. Comp. 39 (1982), 639-645 Request permission


The trajectories followed in the complex plane by all the zeros of the Hankel function and those of its derivative, when the order varies continuously along real values, are discussed.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A40
  • Retrieve articles in all journals with MSC: 33A40
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Math. Comp. 39 (1982), 639-645
  • MSC: Primary 33A40
  • DOI:
  • MathSciNet review: 669655